# SDR AALA20111021TUL08

- Difficulty date: October 21, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 66,281 hours, 23,612 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE CABIN THE LATERAL FLOORBEAM AT STATION 310 IS CORRODED BETWEEN RIGHT BUTTLINES 40 AND 43.  INSTALLED NEW UPPER CHORD AND STIFFENER PER SRM 53-00-51-2, R3 AND EA B757-53-019839.
